Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Losing sexual desire due to masturbation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 630 Questions
User :   hi
Doctor :   Hi
Doctor :   How can I help you?
User :   is everythng I ask confidential?
Doctor :   Yes. They are confidential.
User :   ok
User :   i'm a 16-year-old boy
Doctor :   Ok\
User :   I can't stop masturbatiion what should I do?
Doctor :   Can you describe it - How many times do you masturbate in a week?
User :   3or4
Doctor :   Ok
User :   so?
Doctor :   Do you have any problems or symptoms due to it?
User :   I think I'm losing my sexual desire
Doctor :   Masturbation is a completely safe act and does not cause any ill effects.
User :   so how can I avoid it?
Doctor :   The reduction in the sexual desire is not related to masturbation.
User :   so what is it?
Doctor :   I would need few more details to know about the cause.
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor